Hello all my friends on e.health forum i thought it was time to update you all since my cancelled surgery. I have been absent from the forum for sometime now as ive been run down and try to cope with new medication.
Once again its been a rollercoaster and i had to concentrate on adapting to side effects and keep myself motivated as best i can.
Gabpentin landed me a rushed hospital trip where it was suspected at the time i had suffered a mild stroke. Once tests were done it turned out the gabpentin attacked my facial muscles so i lost control of my right hand side of my face..This was a relief to me and within 3 days and a course of diazepam my face was back to normal.
Im now on a controlled dose of amytriptelene starting from 1 a night for first two weeks and then increased to 2 and im now up to 3 a night and due another increase soon.
Ive been informed this is a slow process before i will gain progress so ive had to battle with side affects and pain. My hospital visits are over as far as they are concerned i have to adapt as best i can to my disability for longterm..
Ive missed you all and not forgotten about you as you were of so much support to me..
Please forgive my absence as i haven,t coped too well but ive been here before and shall pick myself up again..
Sending my thought and love to you all and hope to be back on the forum soon..
Hello my dear friend...After reading of your struggles, I hurt with you...I don't mind aging...My mind stays so alert, but it is the body that can't keep up with the mind...I join you in your pain...I hurt with you...But, my love, we both are alive...
I guess in many ways that you are my hero....I knew long ago when I golfed in pain that someday that I would have to pay the piper...But life was fun and it was my choice...Keep on getting well and I will keep on thinking about you...When you are feeling better, give me a holler...I will be here...I send you all my love....
Thankyou both for your kind thoughts and so good to hear from you..Im due another increases of my amyrtiptelene which seems to helping mask the pain as it should do.It causes a numb sensation in the areas affected so skin sensitivity touch feels different. Providing things improve with each increase as it is at the moment this shall be more tolerable but still need to be careful.I do realise i can prolapse again and its more easily done when the pain is dulled should i try and do anything im not supposed to.Who would think after 3 yrs im still going through learning curves.Im more positive about this medication as after the scare with gabpentin i worried about any future treatments..So fingers crossed and positive head on lets hope for further improvments but its going to take time and patience. Im on 30 mg which is 3 a night at moment due for an increase to 40mg. The highest i can go is 150mg but thats way down the line yet and increases will stop when my doctor finally gets right level correct depending on pain. No more hospital visits so its up to me now to be careful and watch what im doing.